# SDR SWAA2025082291384

- Difficulty date: July 14, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME LOCATED BETWEEN BS 294.5 TO BS 296.5 BTW S-8R TO S-9R AT FWD GALLEY DOOR AREA CRACK LENGTH 0.375 IN. APROX.AT PASSENGER CABIN 2025-448027<[01] REPLACED STUB FRAME LOCATED BETWEEN BS 294.5 TO BS 296.5 BTW S-6R TO S-10R AT FWD GALLEY DOOR AREA IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 ;DWG#141A8370; SHEET:10; REV:D. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED STUB FRAME LOCATED BETWEEN BS 294.5 TO BS 296.5 BTW S-6R TO S-10R AT FWD GALLEY DOOR AREA IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 ;DWG#141A8370; SHEET:10; REV:D. SEE INDIVIDUAL SIGN OFF BELOW.  AS RII
